Initial-boundary-value problems for quasilinear degenerate hyperbolic equations with damping. Neumann problem
Abstract
We study the behavior of the total mass of the solution of Neumann problem for a broad class of degenerate parabolic equations with damping in spaces with noncompact boundary. New critical indices for the investigated problem are determined.Downloads
Published
25.02.2006
Issue
Section
Research articles
How to Cite
Tedeev, A. F. “Initial-Boundary-Value Problems for Quasilinear Degenerate Hyperbolic Equations With Damping. Neumann Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 2, Feb. 2006, pp. 272–282, https://umj.imath.kiev.ua/index.php/umj/article/view/3451.